Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 15, 2015, 6:01 AM CDT for 5 counties in Texas. It was in force for 119 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2015, 6:01 AM CDT (11:01 UTC)
- Expired
- May 15, 2015, 8:00 AM CDT
- In force
- 119 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dimmit County, TX, Kinney County, TX, Maverick County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 39 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 6:15 AM CDT | FLASH FLOOD | 1 W Anacacho, TX | FM 1572 WAS CLOSED DUE TO WATER OVER ROAD. |
| May 15, 6:30 AM CDT | FLASH FLOOD | Crystal City, TX | US 83 CLOSED IN CRYSTAL CITY BETWEEN 6-7 AM DUE TO WATER OVER ROAD AFTER 4-5 INCHES OF RAIN FELL. |
| May 15, 6:30 AM CDT | FLASH FLOOD | La Pryor, TX | US HWY 83 AND US HWY 57 CLOSED ALONG WITH OTHER MAIN FM ROADS DUE TO HEAVY RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 11.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1284 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
049
WGUS54 KEWX 151101
FFWEWX
TXC127-271-323-463-507-151300-
/O.NEW.KEWX.FF.W.0028.150515T1101Z-150515T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 AM CDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MAVERICK COUNTY IN SOUTH CENTRAL TEXAS...
ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 800 AM CDT
* AT 557 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATE
THUNDERSTORMS WITH HEAVY RAIN HAVE AND ARE OCCURRING ACROSS THE
WARNED AREA. BETWEEN 3 AND 6 INCHES OF RAINFALL HAS FALLEN ACROSS
SOUTHEAST KINNEY COUNTY...NORTHEAST MAVERICK COUNTY... NORTHERN
DIMMIT...CENTRAL AND SOUTHERN UVALDE COUNTY...AND MUCH OF ZAVALA
COUNTY. ISOLATED POCKETS OF 7 TO 10 HAVE BEEN ESTIMATED SOUTHWEST
OF UVALDE AND NORTHEAST OF EAGLE PASS. SEVERAL ROADWAYS ARE
EXPERIENCING FLOODING IN THIS AREA...AND TRAVEL IS HIGHLY
DISCOURAGED THROUGH THE MORNING HOURS.
AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE ACROSS SOUTHEAST ZAVALA
COUNTY AND NORTHEAST DIMMIT COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
UVALDE...CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...SPOFFORD...LA
PRYOR...BATESVILLE...SABINAL...LAGUNA...DARLING...PALOMA...LOMA
VISTA...BLEWETT...CONCAN...KNIPPA...UTOPIA...COMETA...CARRIZO
HILL...LAS VEGAS AND RADAR BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2851 10009 2880 10052 2913 10070 2935 10011
2963 9994 2963 9941 2842 9940
$$
RUNYEN1 follow-up statement
016
WGUS74 KEWX 151152
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
652 AM CDT FRI MAY 15 2015
TXC127-271-323-463-507-151300-
/O.CON.KEWX.FF.W.0028.000000T0000Z-150515T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAVERICK TX-ZAVALA TX-KINNEY TX-UVALDE TX-DIMMIT TX-
652 AM CDT FRI MAY 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MAVERICK...ZAVALA...SOUTHEASTERN KINNEY...UVALDE AND NORTHERN DIMMIT
COUNTIES...
AT 645 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATE
THUNDERSTORMS WITH HEAVY RAIN HAVE PRODUCED BETWEEN 3 AND 6 INCHES
OF RAINFALL ACROSS SOUTHEAST KINNEY COUNTY...NORTHEAST MAVERICK
COUNTY...NORTHERN DIMMIT COUNTY...CENTRAL AND SOUTHERN UVALDE
COUNTY...AND MUCH OF ZAVALA COUNTY. ISOLATED POCKETS OF 7 TO 10 HAVE
BEEN ESTIMATED SOUTHWEST OF UVALDE AND NORTHEAST OF EAGLE PASS.
MANY ROADWAYS ARE EXPERIENCING FLOODING IN THIS AREA. MOST PRIMARY
AND SECONDARY ROADS ARE EXPERIENCING FLOODING IN ZAVALA COUNTY...
WITH SEVERAL CLOSURES REPORTED. SEVERAL ROAD CLOSURE HAVE BEEN
REPORTED IN SOUTHERN UVALDE AND NORTHEAST MAVERICK COUNTY AS WELL.
TRAVEL IS HIGHLY DISCOURAGED THROUGH THE MORNING HOURS ACROSS THE
WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
UVALDE...CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...SPOFFORD...LA
PRYOR...BATESVILLE...SABINAL...LAGUNA...DARLING...PALOMA...LOMA
VISTA...BLEWETT...CONCAN...KNIPPA...UTOPIA...COMETA...CARRIZO HILL...
LAS VEGAS AND RADAR BASE.
ADDITIONAL RAINFALL AMOUNTS OF LESS THAN 1/2 INCH ARE POSSIBLE
ACROSS DIMMIT AND ZAVALA COUNTIES THROUGH 8 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2851 10009 2880 10052 2913 10070 2935 10011
2963 9994 2963 9941 2842 9940
$$
RUNYENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 5:46 AM CDT, 15 minutes earlier.
Area forecast discussion, May 15, 5:46 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 546 AM CDT FRI MAY 15 2015 .UPDATE... THE RAINS HAVE ENDED ACROSS THE EDWARDS PLATEAU. THERE MAY BE SOME LIGHT RAIN IN THE NEXT FEW HOURS. HOWEVER...FLASH FLOODING IS NO LONGER EXPECTED AND THE FLASH FLOOD WATCH FOR EDWARDS...REAL AND VAL VERDE COUNTIES HAS BEEN CANCELLED. ALSO...HAVE TRIMMED DOWN EXPECTED RAINFALL AMOUNTS IN THE REMAINING WATCH AREA TO 1 TO 3 INCHES WITH ISOLATED ADDITIONAL 4 INCHES SINCE THE MCS HAS BECOME MORE PROGRESSIVE. && .PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 15 2015/ SHORT TERM (TODAY THROUGH SATURDAY)... AN OUTFLOW BOUNDARY DEVELOPED AN MCS ACROSS THE RIO GRANDE PLAINS THURSDAY EVENING. AN UPPER LEVEL SHORTWAVE BRINGING MOISTURE FROM THE EASTERN PACIFIC AND STRONG DIFFLUENCE ALOFT ALONG WITH A SOUTHEASTERLY LOWER LEVEL FLOW BRINGING MOISTURE FROM THE GULF OF MEXICO MAINTAINED THE MCS OVERNIGHT. RADAR TRENDS SHOW THE MCS STARTING TO MOVE EAST. EXPECT IT TO MAKE IT TO THE I-37 CORRIDOR THIS MORNING BEFORE IT WEAKENS. THE I-37 CORRIDOR AREA HAD VERY HEAVY RAINS THURSDAY AFTERNOON INTO EVENING MAKING THE SOILS EVEN MORE SATURATED FROM RECENT RAINS. EXPECT RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED ADDITIONAL AMOUNTS UP TO 6 INCHES POSSIBLE. AS A RESULT...HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE SAN ANTONIO AND BEXAR COUNTY SOUTHEAST TO ATASCOSA...KARNES AND WILSON COUNTIES. EXPECT THE MCS TO WEAKEN BY MIDDAY WITH THE WATCH EXPIRING AT NOON. STRONG TO SEVERE STORMS ARE ALSO POSSIBLE WITH THE MCS. THE UPPER LEVEL SHORTWAVE WILL LINGER OVER SOUTH CENTRAL TEXAS INTO THE AFTERNOON AND HAVE MAINTAINED HIGH POPS THROUGH TODAY. THE SHORTWAVE MOVES TO THE NORTHEAST WHILE THE AIRMASS STABILIZES TONIGHT. HAVE RETAINED SLIGHT CHANCE POPS AS AMPLE MOISTURE LINGERS. AN UPPER LEVEL TROUGH CURRENTLY CENTERED JUST OFF POINT CONCEPTION ALONG THE SOUTHERN CALIFORNIA COAST WILL MOVE ACROSS THE DESERT SOUTHWEST INTO THE ROCKIES ON SATURDAY. UPWARD FORCING INCREASES LEADING TO CHANCE POPS WITH SOME STRONG STORMS AND LOCALLY HEAVY RAINS POSSIBLE. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE UPPER LEVEL TROUGH MOVES NORTHEAST ACROSS THE PLAINS SATURDAY NIGHT INTO SUNDAY WHILE ANOTHER UPPER LEVEL TROUGH DROPS SOUTH OFF THE WEST COAST. THE UPPER LEVEL JET BECOMES MORE ACTIVE WITH THE DRYLINE MOVING TO THE EAST. POPS WILL INCREASE AGAIN SATURDAY NIGHT IN THE NORTH AND ALL AREAS ON SUNDAY. STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINS ARE POSSIBLE. SOME FLOODING MAY RESULT FROM STORMS TRAINING OVER THE SAME AREAS. THE HIGH POPS CONTINUE INTO MONDAY WHEN A COLD FRONT MAY MOVE INTO CENTRAL TEXAS PROVIDING ADDITIONAL UPWARD FORCING. THIS NEXT WEST COAST UPPER LEVEL TROUGH MOVES INLAND ON MONDAY AND THEN INTO THE NORTHERN ROCKIES BY WEDNESDAY...REPLACED BY YET ANOTHER UPPER LEVEL TROUGH THAT APPROACHES THE WEST COAST THAT WILL MOVE INTO THE SOUTHWESTERN STATES ON FRIDAY. WILL MAINTAIN POPS FOR ALL OF NEXT WEEK DUE TO THESE FEATURES AND OTHER WEAKER DISTURBANCES IN THE SOUTHWESTERLY FLOW ALOFT. LOOKING AHEAD TO THE MEMORIAL DAY WEEKEND...THE MODELS INDICATE AT LEAST SLIGHT CHANCE POPS AS THE PATTERN CONTINUES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 82 71 85 72 83 / 60 20 30 50 60 AUSTIN BERGSTROM INTL AIRPORT 82 71 84 73 84 / 60 20 30 40 60 NEW BRAUNFELS MUNI AIRPORT 82 70 84 72 83 / 60 20 30 30 60 BURNET MUNI AIRPORT 80 69 82 70 81 / 60 20 40 70 70 DEL RIO INTL AIRPORT 83 71 87 69 85 / 40 20 30 50 40 GEORGETOWN MUNI AIRPORT 80 70 83 71 82 / 60 20 40 60 70 HONDO MUNI AIRPORT 82 71 85 72 83 / 80 20 30 40 60 SAN MARCOS MUNI AIRPORT 81 71 85 72 83 / 60 20 30 30 60 LA GRANGE - FAYETTE REGIONAL 82 72 85 74 85 / 50 20 30 20 40 SAN ANTONIO INTL AIRPORT 82 71 84 72 83 / 70 20 30 40 60 STINSON MUNI AIRPORT 83 72 86 73 84 / 80 20 30 40 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...DIMMIT...FRIO...KARNES...KERR... KINNEY...MAVERICK...MEDINA...UVALDE...WILSON...ZAVALA. && MESOSCALE/AVIATION...76 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, May 14, 3:28 PM CDT, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 328 PM CDT THU MAY 14 2015 TXZ171>173-183>194-202>209-217>225-228-152000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 328 PM CDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 7 AM CDT FRIDAY ACROSS THE WESTERN ONE-THIRD OF SOUTH CENTRAL TEXAS. A COMPLEX OF NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE SOUTHERN EDWARDS PLATEAU AND SPREAD EAST INTO PARTS OF THE HILL COUNTRY AND THE RIO GRANDE PLAINS LATE THIS EVENING INTO THE OVERNIGHT HOURS. EXPECT LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH HIGHER TOTALS AROUND 3 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL... PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS. A FEW STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS OVER 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS FOR FRIDAY THROUGH WEDNESDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS AND STRONG TO POSSIBLY SEVERE STORMS. THE HIGHEST POTENTIAL FOR HEAVY RAINFALL IS EXPECTED TO BE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE NEEDED SUNDAY INTO MONDAY.
In the hours before
Special weather statement, May 15, 4:00 AM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 AM CDT FRI MAY 15 2015
TXZ219-150945-
FRIO TX-
400 AM CDT FRI MAY 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRIO COUNTY UNTIL
445 AM CDT...
AT 359 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUFF...OR 14 MILES WEST OF PEARSALL...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PEARSALL...MOORE...FRIO TOWN...WEST PEARSALL...BLUFF...NORTH PEARSALL
AND THREE OAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2884 9940 2897 9942 2902 9941 2909 9901
2909 9897 2883 9894
TIME...MOT...LOC 0859Z 264DEG 18KT 2894 9933
RUNYENSpecial weather statement, May 15, 4:30 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 430 AM CDT FRI MAY 15 2015 TXZ218-228-151000- DIMMIT TX-ZAVALA TX- 430 AM CDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA AND NORTHWESTERN DIMMIT COUNTIES UNTIL 500 AM CDT... AT 430 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER COMETA...OR 10 MILES WEST OF CRYSTAL CITY...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRYSTAL CITY...CARRIZO SPRINGS...CHULA VISTA-RIVER SPUR...COMETA... WINTER HAVEN AND LAS COLONIAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2870 10011 2884 9982 2852 9978 2851 10012 TIME...MOT...LOC 0930Z 238DEG 30KT 2867 10000 RUNYEN
Local storm report, May 15, 4:38 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
438 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND DMG BATESVILLE 28.95N 99.61W
05/15/2015 ZAVALA TX LAW ENFORCEMENT
TREE DOWN ON RAMOS ST. IN BATESVILLE BLOCKING ROAD.
TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER EWX1500373
LJHLocal storm report, May 15, 5:47 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 4 NW CARRIZO SPRINGS 28.57N 99.91W
05/15/2015 DIMMIT TX LAW ENFORCEMENT
HWY 277 4 MILES NW OF CARRIZO SPRINGS SEVERELY FLOODED.
&&
EVENT NUMBER EWX1500374
LJHLocal storm report, May 15, 5:50 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLASH FLOOD 1 SSW CRYSTAL CITY 28.68N 99.83W
05/15/2015 ZAVALA TX LAW ENFORCEMENT
WEST LAKE ST. IN CRYSTAL CITY COMPLETELY FLOODED
&&
EVENT NUMBER EWX1500375
LJHLocal storm report, May 15, 5:54 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD 8 SE PALOMA 28.82N 100.32W
05/15/2015 MAVERICK TX LAW ENFORCEMENT
CARS PUSHED OFF ROAD DUE TO FLOODED WATER AT
INTERSECTION OF HWY 57 AND FM 481 FROM 215-415 AM.
&&
EVENT NUMBER EWX1500376
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:05 PM CDT | Special Weather Statement | EWX | Medina | 25 min |
| May 14, 7:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 14, 7:33 PM CDT | Special Weather Statement | EWX | Karnes | 57 min |
| May 14, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 52 min |
| May 14, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 29 min |
| May 14, 8:19 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 36 min |
| May 14, 8:37 PM CDT | Special Weather Statement | EWX | Karnes | 38 min |
| May 14, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 46 min |
| May 14, 8:49 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 26 min |
| May 14, 8:55 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 35 min |
| May 14, 8:58 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 32 min |
| May 14, 9:13 PM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 14, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 14, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 37 min |
| May 14, 9:30 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 60 min |
| May 14, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Real | 14 min |
| May 14, 9:48 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 27 min |
| May 14, 9:59 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 2 hr |
| May 14, 10:02 PM CDT | Special Weather Statement | EWX | Kinney | 28 min |
| May 14, 10:04 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 10:15 PM CDT | River Flood Warning | EWX | Karnes | 16 hr |
| May 14, 10:33 PM CDT | Special Weather Statement | EWX | Maverick, Zavala | 42 min |
| May 14, 11:12 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 63 min |
| May 15, 12:02 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 12:47 AM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 43 min |
| May 15, 1:30 AM CDT | Special Weather Statement | EWX | Uvalde | 30 min |
| May 15, 2:28 AM CDT | Special Weather Statement | EWX | Zavala | 32 min |
| May 15, 2:55 AM CDT | Severe Thunderstorm Warning | EWX | Zavala | 50 min |
| May 15, 3:01 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 3:32 AM CDT | Tornado Warning | EWX | Frio, Zavala | 28 min |
| May 15, 4:00 AM CDT | Special Weather Statement | EWX | Frio | 45 min |
| May 15, 4:21 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 15, 4:30 AM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| May 15, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 44 min |
| May 15, 5:12 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| May 15, 5:29 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| May 15, 5:39 AM CDT | Areal Flood Advisory | EWX | Medina | 111 min |
| May 15, 6:14 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 31 min |
| May 15, 7:12 AM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
| May 15, 7:16 AM CDT | Areal Flood Advisory | EWX | Medina | 119 min |
| May 15, 7:56 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 4 hr |
| May 15, 8:16 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 3 hr |
| May 15, 8:26 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more | 4 hr |
| May 15, 8:38 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more | 4 hr |
| May 15, 8:46 AM CDT | River Flood Warning | EWX | Frio | 66 hr |
| May 15, 9:50 AM CDT | Flash Flood Warning | EWX | Karnes, Wilson | 4 hr |
| May 15, 12:04 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes | 3 hr |
| May 15, 12:05 PM CDT | Special Weather Statement | EWX | DeWitt | 55 min |
| May 15, 12:51 PM CDT | Special Weather Statement | EWX | DeWitt | 54 min |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.